MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESOLUTION 360 CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT

BOSTON SCIENTIFIC CORPORATION RESOLUTION 360 CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number M00521240
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a resolution 360 clip device was used in the stomach during an endoscopic procedure performed on (b)(6) 2024.During the procedure, the clip was able to grasp and lock onto tissue; however, the clip could not detach from the catheter to deploy.The device was removed.The procedure was completed with another resolution 360 clip device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
H6: imdrf device code a15 captures the reportable event of clip did not release properly.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a15 captures the reportable event of clip did not release properly.Block h10: investigation results the returned resolution 360 clip device was analyzed, and it was found that the clip assembly was not returned and with evidence of premature deployment.Additionally, the customer provided a picture where it was possible to observe the device with evidence of premature deployment.Dimensional analysis was performed, and the measures were found to be within specification.No other problems with the device were noted.The reported event of clip did not release properly was not confirmed.Investigation found that the device was returned without the clip assembly and with evidence of premature deployment.Evidence that the clip, did release from the catheter.It is important to mention that the presence of this component is very important to the investigation in order to analyze any failure that could contribute with the problem faced by the physician.Additionally, it is important to take in consideration that during the product analysis, the dimensions between the hooks of the bushing were measured, and they were within specification, excluding the possibility that the device components interaction were the root cause of the reported allegation.The returned device review showed no evidence of either the alleged(s) or any defect which could have contributed to the event.Therefore, the most probable root cause for this complaint is no problem detected.

Brand Name
RESOLUTION 360 CLIP
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18753817
Report Number3005099803-2024-00502
Device Sequence Number3729740
Product Code PKL
UDI-Device Identifier08714729875666
UDI-Public08714729875666
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2025
Device Model NumberM00521240
Device Catalogue Number54772
Device Lot Number0029505510
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2024
Supplement Date Received by Manufacturer04/01/2024
Initial Report FDA Received Date02/21/2024
Supplement Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexFemale